| Catalog Number |
N-TSF385 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported, the device was replaced, "due to the risk of becoming ill".Healthcare professional, later reported, capsular contracture, baker grade iii and rippling.The device has been explanted and replaced with another manufacturer's device.This record relates to the left side.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, grade 3.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, h4, h6 a review of the device history record has been completed.No deviations or non-conformances noted.Photographic device evaluation: a review of the device through photographs noted the event of anxiety and capsular contracture could not be observed as it is a physiological complication.The event of wrinkling was not observed.
Event or Problem Description
Patient reported the device was replaced "due to the risk of becoming ill." healthcare professional later reported left side capsular contracture, baker grade iii, and rippling.The device has been explanted and replaced with another manufacturer's device.